RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 306–308 (Mi mz1281)  

Brief Communications

Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus

A. A. Prikhod'ko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1281

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 268–271

Bibliographic databases:

Received: 05.11.1997

Citation: A. A. Prikhod'ko, “Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus”, Mat. Zametki, 63:2 (1998), 306–308; Math. Notes, 63:2 (1998), 268–271

Citation in format AMSBIB
\Bibitem{Pri98}
\by A.~A.~Prikhod'ko
\paper Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 306--308
\mathnet{http://mi.mathnet.ru/mz1281}
\crossref{https://doi.org/10.4213/mzm1281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629867}
\zmath{https://zbmath.org/?q=an:0915.28010}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 268--271
\crossref{https://doi.org/10.1007/BF02308771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700041}


Linking options:
  • http://mi.mathnet.ru/eng/mz1281
  • https://doi.org/10.4213/mzm1281
  • http://mi.mathnet.ru/eng/mz/v63/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:81
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020